# SDR MALA100209

- Difficulty date: December 28, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 9,218 hours, 8,596 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EMERGENCY LIGHT INOP.  FWD OVERWING EMERGENCY LIGHT RE-LAMPED PN ON/OFF 1317.
